Polar Grassmann codes of orthogonal type have been introduced in [1]. They are punctured versions of the Grassmann code arising from the projective system defined by the Plücker embedding of a polar Grassmannian of orthogonal type. In the present paper we fully determine the minimum distance of line polar Grassmann codes of orthogonal type for q odd.

Cardinali, I., Giuzzi, L., Kaipa, K.V., Pasini, A. (2016). Line polar Grassmann codes of orthogonal type. JOURNAL OF PURE AND APPLIED ALGEBRA, 220(5), 1924-1934 [10.1016/j.jpaa.2015.10.007].

Line polar Grassmann codes of orthogonal type

CARDINALI, ILARIA;PASINI, ANTONIO
2016-01-01

Abstract

Polar Grassmann codes of orthogonal type have been introduced in [1]. They are punctured versions of the Grassmann code arising from the projective system defined by the Plücker embedding of a polar Grassmannian of orthogonal type. In the present paper we fully determine the minimum distance of line polar Grassmann codes of orthogonal type for q odd.
Cardinali, I., Giuzzi, L., Kaipa, K.V., Pasini, A. (2016). Line polar Grassmann codes of orthogonal type. JOURNAL OF PURE AND APPLIED ALGEBRA, 220(5), 1924-1934 [10.1016/j.jpaa.2015.10.007].
File in questo prodotto:
File Dimensione Formato  
CardinaLI 2016.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 333.04 kB
Formato Adobe PDF
333.04 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1003467